# SDR AALA200802298

- Difficulty date: September 7, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- Aircraft time: 60,470 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGA INFLIGHT T712/07SEP.  CREW REPORTED ANTI SKID FAILED DURING LANDING FOLLOWED BY NR 1 AND 2 TIRE FAILURE.  ACFT TAXIED TO GATE UNDER ITS OWN POWER.  REPAIRED TRANSDUCER WIRING AND REPLACED NR 1 AND 2 TIRES.  SYSTEM GROUND CHECKED NORMAL OPS.
